# SDR CA970128005

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 112
- Engine: Lyc IO360C1D6
- Propeller: Hartzl HCE2YR1BF
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Shaft
- Part number: 75288
- Condition: Worn Keyway
- Location: Oil Pump
- Part time: 985 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIANCE WITH AD 96-09-10 IT WAS DISCOVERED THE DRIVE GEAR AND DRIVE SHAFT CONTAINED A KEYWAY. THE KEYWAY AND DRIVE GEAR WERE WORN APPROXIMATELY 0.060". THIS KEYWAY SHOULD HAVE BEEN REMOVED BY AD 75-08-09, BUT THIS ENGINE, BY SERIAL NUMBER, IS NOT APPLICABLE TO AD 75-08-09. A REPLACEMENT DRIVE SHAFT WAS INSTALLED.
